# SDR DL72S953327

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CK F1, NR 6 L/E SLAT NR 2 L/E RIB CRACKED AT AFT FLANGE.  REPAIRED PER MM 57-54-0 PG 819.
